# SDR 05FDEA00386

- Difficulty date: March 6, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT UNDER FLOOR FR 65 STG 54R HAS A 5 X 2 INCH AREA OF CORROSION ON SPLICE EXTENDING UNDER FASTENERS.  REMOVED SPLICE ANGLE IAW A310-200 SRM 51-40-21.  REMOVED CORROSION IAW A310-200 SRM 51-74-10.  AREA OUT OF LIMITS IAW A310-200 SRM 53-10-00.  REPLACED DAMAGED STRINGER IAW A310-200 SRM 53-10-14.  TREATED, PRIMED, TOPCOATED IAW A310-200 SRM 51-21-10.  REPLACED SPICE ANGLE IAW A310-200 SRM 51-40-21.
